# SDR IPXA10160482

- Difficulty date: June 12, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Warning Light
- Location: Fwd Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD CARGO SMOKE DETECTION LOOP FAULT LIGHT ILLUMINATED IN FLIGHT, FOLLOWED PROCEDURES. ECAM DIRECTED TO LAND ASAP, DIVERTED TO MDT. EMERGENCY DECLARED. M427359. (OPEN)
